Issue
Volume 1, Number 1

Articles in the Issue:

Regular Articles:
Foreword.
Foreword
J. Comp. Math., 1 (1983), p. 1. Abstract
pdf
Full Article

Ming-You Huang
On The Contractivity Region Of Runge-Kutta Methods
J. Comp. Math., 1 (1983), pp. 2-11. Abstract
pdf
Full Article

Wang-Yao Li
A Family Of Stiffly Stable Linear Multistep Methods For Stiff And Highly Oscillatory Ordinary Differential Equations
J. Comp. Math., 1 (1983), pp. 12-19. Abstract
pdf
Full Article

Wen-Da Wu
An Algorithm For Reducing The Matrix Norm
J. Comp. Math., 1 (1983), pp. 20-33. Abstract
pdf
Full Article

Hong-Ci Huang
On The Stability Of Interpolation
J. Comp. Math., 1 (1983), pp. 34-44. Abstract
pdf
Full Article

Qun Lin and Tao Lu
The Splitting Extrapolation Method For Multidimensional Problems
J. Comp. Math., 1 (1983), pp. 45-51. Abstract
pdf
Full Article

De-Hao Yu
Numerical Solutions Of Harmonic And Biharmonic Canonical Integral Equations In Interior Circular Domains
J. Comp. Math., 1 (1983), pp. 52-62. Abstract
pdf
Full Article

Ji-Guang Sun
Orthogonal Projections And The Perturbation Of The Eigenvalues Of Singular Pencils
J. Comp. Math., 1 (1983), pp. 63-74. Abstract
pdf
Full Article

Lan Chien Huang
An Upwind Difference Scheme And Its Corresponding Boundary Scheme
J. Comp. Math., 1 (1983), pp. 75-82. Abstract
pdf
Full Article

Xi-Chang Hong
Numerical Method For Solving A Premixed Laminar Flame
J. Comp. Math., 1 (1983), pp. 83-94. Abstract
pdf
Full Article

Zhen-Huan Teng
A New Version Of Iterative Method For Solving Riemann Problem
J. Comp. Math., 1 (1983), pp. 95-98. Abstract
pdf
Full Article